How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I have on the inside of both my feet, worse on my right

Customer Question

I have on the inside of both my feet, worse on my right foot, near my heal, a spot getting bigger by the day, again, especially on my right foot, and looks like a bunch of tiny veins and it's soreading. I also have a circle looking almost, red spot on the inside of my right leg by my knee. I was in the hospital tge week if thanksgiving for a week for a large blood clot in my right lung. I am a 34 year old female.
Any idea what these could be? They both came upon about 4 days ago. I'm still having chest pains and shortness of breath. I'm on Coumadin, my lady blood work my levels were at 1.2, they want me at 2.0 or higher. It has consistently dropped since getting out of the hospital and have upped it twice. I currently (as of Monday) take 8.5mg.
Submitted: 11 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 11 months ago.

sounds like an infection

do you have a pic?

Expert:  Dr. Thomas, MD replied 11 months ago.

Hello

Please attach a picture

Expert:  Dr. Thomas, MD replied 11 months ago.

Hi

I have not heard back from you.

this can be an effect of the coumadin.

In addition, your symptoms indicate you need immediate follow up.

You are not therapeutic and should be on lovinox until you are.

In fact, if you are not, this can make the clot worse.

Go to the ER.

A skin reaction to coumadin can be serious if that is what is happening.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Customer: replied 11 months ago.
Thank you. I am at the ER now. I appreciate your help!Sincerely, *****
Expert:  Dr. Thomas, MD replied 11 months ago.

anytime

any questions.

Please click a positive, that is how we get paid

Related Medical Questions